Biblioteca de la Universidad Complutense de Madrid

Duality and reflexivity in spaces of polynomials


Jaramillo Aguado, Jesús Ángel y Moraes, L.A. (2000) Duality and reflexivity in spaces of polynomials. Archiv der Mathematik, 74 (4). pp. 282-293. ISSN 0003-889X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


We first study the reflexivity of the space P(E-m,F) of continuous m-homogeneous polynomials between Banach spaces E and F. Then, in a more general way, we obtain conditions under which the spaces P(E-m,F)(n) and P(E-m",F") are canonically isomorphic.

Tipo de documento:Artículo
Palabras clave:Weakly uniformly continuous on bounded subsets; norming points; integral polynomials; nuclear polynomials; Schauder decomposition; space of all continuousm-homogeneous polynomials; space of holomorphic mappings of bounded type; mappingswhich are weakly uniform continuous on bounded subsets; reflexivity; reflexive;approximation property; compact-open topology; biduality; Q-reflexivity; Aron-Berner extension; Radon-Nikodým property
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16716

J. M. ANSEMIL and S. PONTE, An example of quasinormable FreÂchet Function Space which is not a Schwartz space. S. Machado, ed. LNM 843, 1- 8 (1981).

R. ALENCAR, Multilinear mappings of nuclear and integral type. Proc. Amer. Math. Soc. 94, 33- 38 (1985). Vol. 74, 2000 Duality in spaces of polynomials 291.

R. ALENCAR, Reflexivity and basis for PmX. Proc. Roy. Irish Acad. Sect. A 85, 131-138 (1985).

R. ALENCAR, An application of Singer s theorem to homogeneous polynomials. Contemp. Math. 144, 1- 8 (1993).

R. ALENCAR, R. ARON and S. DINEEN, A reflexive space of holomorphic functions in infinitely many variables. Proc. Amer. Math. Soc. 90, 407-411 (1984).

R. ALENCAR, R. ARON and G. FRICKE, Tensor products of Tsirelson’s space. Illinois Jour. Math. 31, 17- 23 (1987).

R. ALENCAR and K. FLORET, Weak-strong continuity of multilinear mappings and the Pelczynski-Pitt theorem. J. Math. Anal. Appl. 206, 532-546 (1997).

R. ALENCAR and K. FLORET, Weak continuity of multilinear mappings on Tsirelson’s space. Quaestiones Math. 21, 177-186 (1998).

R. ARON and P. BERNER, A Hahn-Banach extension theorem for analytic mappings. Bull. Soc. Math. France 106, 3-24 (1978).

R. ARON and S. DINEEN, Q-reflexive Banach spaces. Rocky Mountain J. Math. 27 (4), 1009 -1025 (1997).

R. ARON, L. MORAES and R. RYAN, Factorization of holomorphic mappings in infinite dimensions. Math. Ann. 277, 617- 628 (1987).

R. ARON and J. PROLLA, Polynomial approximation of differentiable functions on Banach spaces. J. Reine Angew. Math. 313, 195 -216 (1980).

C. BOYD and R. RYAN, Geometric theory of spaces of integral polynomials and symmetric tensor products. Preprint.

D. CARANDO and V. DIMANT, Duality in spaces of nuclear and integral polynomials. Preprint

A. DAVIE and T. GAMELIN, A theorem on polynomial-star approximation. Proc. Amer. Math. Soc. 106, 351 -356 (1989).

A. DEFANT and K. FLORET, Tensor norms and operator ideals. North-Holland Math. Stud. 176, Amsterdam (1993).

J. DIESTEL and J. UHL, Vector measures. Math. Surveys Monographs 15, A.M.S., Providence (1977).

S. DINEEN, Complex Analysis on Infinite Dimensional Spaces. To appear.

S. DINEEN, Holomorphy types on a Banach space. Studia Math. 34, 241-288 (1977).

S. DINEEN, Canonical Mappings for Polynomials and Holomorphic Functions on Banach spaces. Preprint.

J. FARMER, Polynomial reflexivity in Banach spaces. Israel J. Math. 87, 257-273 (1994).

K. FLORET, Natural norms on symmetric tensor products of normed spaces (1998). To appear in Proc. of II Int. Workshop of Trier Univ.

P. GALINDO, M. MAESTRE and P. RUEDA, Biduality in spaces of holomorphic functions. To appear in Math. Scand.

M. GONZALEZ, Remarks on Q-reflexive Banach spaces. Proc. Roy. Irish Acad. Sect. A 96, 195-201 (1996).

R. GONZALO, Suavidad y polinomios en espacios de Banach. Ph.D. Thesis, Univ. Complutense de Madrid, Madrid (1994).

R. GONZALO and J. A. JARAMILLO, Compact polynomials between Banach spaces. Proc. Roy. Irish Acad. Sect. A 95, 213-226 (1995).

R. GONZALO and J. A. JARAMILLO, Smoothness and estimates of sequences in Banach spaces. Israel J. Math. 89, 321-341 (1995).

R. GONZALO, Multilinear Forms, Subsymmetric Polynomials and Spreading Models on Banach Spaces. J. Math. Anal. Appl. 202, 379-397 (1996).

J. GUTIÉRREZ,Weakly continuous functions on Banach spaces not containing l1. Proc. Amer. Math. Soc. 119 No. 1, 147-152 (1993).

W. HENSGEN, A simple proof of Singer s representation theorem. Proc. Amer. Math. Soc. 124 No. 10, 3211-3212 (1996).

J. R. HOLUB, Reflexivity of L�E; F�. Proc. Amer. Math. Soc. 39 No. 1, 175-177 (1973).

J. M. ISIDRO, Topological Duality on the Functional Space �Hb�U; F�; tb�. Proc. Roy. Irish Acad. Sect. A 79, 115-130 (1979).

J. A. JARAMILLO, A. PRIETO and I. ZALDUENDO, The bidual of the space of polynomials on a Banach space. Math. Proc. Cambridge Philos. Soc. 122, 457- 471 (1997). 292 J. A. JARAMILLO and L. A. MORAES ARCH. MATH.

L. A. MORAES, Extension of holomorphic mappings from E to E00. Proc. Amer. Math. Soc. 118 No. 2, 455- 461 (1993).

L. A. MORAES, Weakly continuous holomorphic mappings. Proc. Roy. Irish Acad. 97 No. 2, 139-144 (1997).

J. MUJICA, Linearization of bounded holomophic mappings on Banach Spaces. Trans. Amer. Math. Soc. 324, 867-887 (1991).

J. MUJICA and M. VALDIVIA, Holomorphic germs on Tsirelson space. Proc. Amer. Math. Soc. 123, 1379-1384 (1995).

A. PRIETO, The bidual of spaces of holomorphic functions in infinitely many variables. Proc. Roy. Irish Acad. Sect. A 92, 1- 8 (1992).

R. RYAN, Applications of topological tensor spaces to infinite dimensional holomorphy. Ph. D. Thesis, University College Dublin, (1980).

M. VALDIVIA, Banach spaces of polynomials without copies of l1. Proc. Amer. Math. Soc. 123 No. 10, 3143-3150 (1995).

M. VALDIVIA, Some properties in spaces of multilinear functionals and spaces of polynomials. Preprint.

G.WILLIS, The compact approximation property does not imply the approximation property. Studia Math. 103, 99-108 (1992).

I. ZALDUENDO, A canonical extension for analytic functions on Banach spaces. Trans. Amer. Math. Soc. 320 No. 2, 747-763 (1990).

Depositado:16 Oct 2012 08:29
Última Modificación:07 Feb 2014 09:34

Sólo personal del repositorio: página de control del artículo